Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Feeling thirsty all the time, sharp frontal headache, sharp pain on jolting head. Treatment?

i haven t reduced the amount of fluids i take in, its not hot and i m not doing anything different, but i suddenly feel thirsty all the time and have had a headache for over 4 days now which i cant seem to shift with pain killers...its a really sharp headache at the front, when it gets bad if i jolt my head its like razor blades flying around in there?
Asked On : Wed, 5 Sep 2012
Answers:  2 Views:  125
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to Healthcaremagic.

Make sure to do a random blood glucose test to exclude diabetes.

Dr Ahmad
Answered: Wed, 5 Sep 2012
I find this answer helpful
Acupressure Specialist Dr. A.K.Sangal,M.D (Acu.&Mag.)'s  Response
advised for ACupressure and magnetotherapy treatment;- drink water charged with both pole of magnet thrice a day for 15 days for solution.
Answered: Wed, 5 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor